Alert archive / Kansas / Frost Advisories in 2016
Frost Advisory 8, NWS Dodge City, KS
NWS Dodge City, KS issued this frost advisory at Nov 8, 2016, 1:53 AM CST for 6 counties in Kansas. It took effect at Nov 9, 2016, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2016, 1:53 AM CST (07:53 UTC)
- In effect from
- Nov 9, 2016, 12:00 AM CST
- Expired
- Nov 9, 2016, 8:56 AM CST
- In force
- 9 hr
- Issued by
- NWS Dodge City, KS
Counties Barber County, KS, Clark County, KS, Comanche County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 84 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
192 WWUS73 KDDC 080753 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 153 AM CST TUE NOV 8 2016 KSZ030-031-043>046-061>064-074>078-084>087-081600- /O.UPG.KDDC.FZ.A.0001.161109T0600Z-161109T1500Z/ /O.NEW.KDDC.FZ.W.0003.161109T0600Z-161109T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- STANTON-GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE- INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS... SCOTT CITY...SCOTT STATE LAKE...DIGHTON...NESS CITY...LA CROSSE... SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...JETMORE...HANSTON... JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...ELKHART...HUGOTON...LIBERAL...MEADE... PLAINS CITY...FOWLER 153 AM CST TUE NOV 8 2016 /1253 AM MST TUE NOV 8 2016/ ...FREEZE WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 9 AM CST /8 AM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 9 AM CST /8 AM MST/ WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...UPPER 20S TO NEAR 30. * TIMING...COLDEST TEMPERATURES AROUND SUNRISE WEDNESDAY MORNING. * IMPACTS...SENSITIVE VEGETATION AND CROPS MAY BE DAMAGED OR KILLED. PROTECT FREEZE SENSITIVE PLANTS BY BRINGING THEM INDOORS. IF YOU CANNOT BRING THEM IN...COVER THEM WITH LAYERS OF NEWSPAPERS OR BLANKETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ065-079-081600- /O.NEW.KDDC.FZ.W.0003.161109T0600Z-161109T1500Z/ PAWNEE-EDWARDS- INCLUDING THE CITIES OF...LARNED...KINSLEY...LEWIS 153 AM CST TUE NOV 8 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY. * TEMPERATURE...UPPER 20S TO NEAR 30. * TIMING...COLDEST TEMPERATURES AROUND SUNRISE WEDNESDAY MORNING. * IMPACTS...SENSITIVE VEGETATION AND CROPS MAY BE DAMAGED OR KILLED. PROTECT FREEZE SENSITIVE PLANTS BY BRINGING THEM INDOORS. IF YOU CANNOT BRING THEM IN...COVER THEM WITH LAYERS OF NEWSPAPERS OR BLANKETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ066-080-081-088-089-081600- /O.NEW.KDDC.FR.Y.0008.161109T0600Z-161109T1500Z/ STAFFORD-KIOWA-PRATT-CLARK-COMANCHE- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...MACKSVILLE... GREENSBURG...HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER... LAKE COLDWATER...PROTECTION 153 AM CST TUE NOV 8 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY. * TEMPERATURE...32 TO 36 DEGREES. * TIMING...COLDEST TEMPERATURES AROUND SUNRISE WEDNESDAY MORNING. * IMPACTS...FROST MAY KILL TENDER VEGETATION ESPECIALLY IN LOW LYING AND SHELTERED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 32
3 follow-up statements
930 WWUS73 KDDC 081720 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1120 AM CST TUE NOV 8 2016 KSZ030-031-043>046-061>065-074>079-084>087-091200- /O.CON.KDDC.FZ.W.0003.161109T0600Z-161109T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS- SEWARD-MEADE- INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS... SCOTT CITY...SCOTT STATE LAKE...DIGHTON...NESS CITY...LA CROSSE... SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...JETMORE...HANSTON... LARNED...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...KINSLEY...LEWIS...ELKHART...HUGOTON... LIBERAL...MEADE...PLAINS CITY...FOWLER 1120 AM CST TUE NOV 8 2016 /1020 AM MST TUE NOV 8 2016/ ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 9 AM CST /8 AM MST/ WEDNESDAY... * TEMPERATURE...UPPER 20S TO NEAR 30. * TIMING...COLDEST TEMPERATURES AROUND SUNRISE WEDNESDAY MORNING. * IMPACTS...SENSITIVE VEGETATION AND CROPS MAY BE DAMAGED OR KILLED. PROTECT FREEZE SENSITIVE PLANTS BY BRINGING THEM INDOORS. IF YOU CANNOT BRING THEM IN...COVER THEM WITH LAYERS OF NEWSPAPERS OR BLANKETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ090-091200- /O.EXA.KDDC.FR.Y.0008.161109T0600Z-161109T1500Z/ BARBER- INCLUDING THE CITIES OF...MEDICINE LODGE...KIOWA 1120 AM CST TUE NOV 8 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY. * TEMPERATURE...32 TO 36 DEGREES. * TIMING...COLDEST TEMPERATURES AROUND SUNRISE WEDNESDAY MORNING. * IMPACTS...FROST MAY KILL TENDER VEGETATION ESPECIALLY IN LOW LYING AND SHELTERED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ066-080-081-088-089-091200- /O.CON.KDDC.FR.Y.0008.161109T0600Z-161109T1500Z/ STAFFORD-KIOWA-PRATT-CLARK-COMANCHE- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...MACKSVILLE... GREENSBURG...HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER... LAKE COLDWATER...PROTECTION 1120 AM CST TUE NOV 8 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * TEMPERATURE...32 TO 36 DEGREES. * TIMING...COLDEST TEMPERATURES AROUND SUNRISE WEDNESDAY MORNING. * IMPACTS...FROST MAY KILL TENDER VEGETATION ESPECIALLY IN LOW LYING AND SHELTERED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TURNER
010 WWUS73 KDDC 090847 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 247 AM CST WED NOV 9 2016 KSZ030-031-043>046-061>065-074>079-084>087-091500- /O.CON.KDDC.FZ.W.0003.000000T0000Z-161109T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS- SEWARD-MEADE- INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS... SCOTT CITY...SCOTT STATE LAKE...DIGHTON...NESS CITY...LA CROSSE... SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...JETMORE...HANSTON... LARNED...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...KINSLEY...LEWIS...ELKHART...HUGOTON... LIBERAL...MEADE...PLAINS CITY...FOWLER 247 AM CST WED NOV 9 2016 /147 AM MST WED NOV 9 2016/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING... * TEMPERATURE...MID 20S TO NEAR 30. * TIMING...COLDEST TEMPERATURES AROUND SUNRISE THIS MORNING. * IMPACTS...SENSITIVE VEGETATION AND CROPS MAY BE DAMAGED OR KILLED. PROTECT FREEZE SENSITIVE PLANTS BY BRINGING THEM INDOORS. IF YOU CANNOT BRING THEM IN...COVER THEM WITH LAYERS OF NEWSPAPERS OR BLANKETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ066-080-081-088>090-091500- /O.CON.KDDC.FR.Y.0008.000000T0000Z-161109T1500Z/ STAFFORD-KIOWA-PRATT-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...MACKSVILLE... GREENSBURG...HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER... LAKE COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA 247 AM CST WED NOV 9 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE...32 TO 36 DEGREES. * TIMING...COLDEST TEMPERATURES AROUND SUNRISE THIS MORNING. * IMPACTS...FROST MAY KILL TENDER VEGETATION ESPECIALLY IN LOW LYING AND SHELTERED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 32
229 WWUS73 KDDC 091456 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 856 AM CST WED NOV 9 2016 KSZ030-031-043>046-061>065-074>079-084>087-091600- /O.CAN.KDDC.FZ.W.0003.000000T0000Z-161109T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS- SEWARD-MEADE- INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS... SCOTT CITY...SCOTT STATE LAKE...DIGHTON...NESS CITY...LA CROSSE... SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...JETMORE...HANSTON... LARNED...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...KINSLEY...LEWIS...ELKHART...HUGOTON... LIBERAL...MEADE...PLAINS CITY...FOWLER 856 AM CST WED NOV 9 2016 /756 AM MST WED NOV 9 2016/ ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FREEZE WARNING. WITH FULL SUNSHINE, TEMPERATURES WILL WARM UP QUICKLY THIS MORNING. $$ KSZ066-080-081-088>090-091600- /O.CAN.KDDC.FR.Y.0008.000000T0000Z-161109T1500Z/ STAFFORD-KIOWA-PRATT-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...MACKSVILLE... GREENSBURG...HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER... LAKE COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA 856 AM CST WED NOV 9 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FROST ADVISORY. WITH FULL SUNSHINE, TEMPERATURES WILL WARM UP QUICKLY THIS MORNING. $$ TURNER
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at Nov 8, 12:03 AM CST, 1 hour 50 minutes earlier.
Area forecast discussion, Nov 8, 12:03 AM CST, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1203 AM CST Tue Nov 8 2016 ...UPDATE TO SHORT TERM... .SHORT TERM...(Today and tonight) Issued at 1200 AM CST Tue Nov 8 2016 Dry conditions will persist across western Kansas today as upper level ridging continues to build northward across the Intermountain West. A weaker flow aloft and much drier air in the lower/mid levels filtering southward into western Kansas behind an advancing cold front will keep any precip chances out of the forecast through Tuesday night. Seasonal temperatures are likely today as cooler air sinks into western Kansas ahead of a surface high moving eastward across the Northern Plains. This will lower H85 temperatures to around 5C across central Kansas to near 10C near the Colorado according to the NAM and GFS. Under mostly sunny skies, look for highs in the upper 50s(F) across central Kansas to the lower 60s(F) in extreme southwest Kansas this afternoon. Colder temperatures can be expected late Tuesday night as a surface high across the Northern Plains drops southward, centering itself across much of Kansas by daybreak Wednesday morning. With H85 temperatures already down into the mid single digits(C) across the area and mostly clear skies prevailing, expect lows well down into the 30s(F) moving toward sunrise Wednesday morning with areas of mid to upper 20s(F) possible in lower lying areas, particularly in the vicinity of the surface ridge axis. .LONG TERM...(Tuesday through Monday) Issued at 125 PM CST Mon Nov 7 2016 Tuesday...A pleasant fall day for SW KS, with full sun and breezy north winds, as surface high translates east across Nebraska. Highs in the lower 60s with north winds of 10-20 mph. Tuesday night...Finally, the first significant freeze of the season for much of SW KS. 12z NAM sinks 1033 mb surface high southward, directly on SW KS sunrise Wednesday. Optimal radiational cooling expected, and followed the coldest guidance, well down into the 20s across the NW 1/2 of the CWA. Issued a freeze watch for these zones, which matches with WFOs Pueblo, Amarillo, and Wichita. Certainly nothing unusual about a freeze in mid November, but with the abnormally warm autumn and the growing season continuing, the freeze headlines are justified. New 12z ECMWF places 1032 mb surface high directly over Dodge City sunrise Wednesday, so confident 20s will be commmonplace. It's a good thing much of SW KS picked up some rain over the weekend, because another long stretch of dry weather is on the way. Rex block develops over the southern Rockies on Wednesday, with a weak closed low burying itself in Far West Texas, and upper ridging nosing eastward into the central plains. Stellar fall weather will result, with full sunshine, light winds, and temperatures near climatology in the lower 60s. This synoptic pattern will basically hold through Friday, keeping SW KS weather mild, dry quiet and uneventful. 850 mb temperatures peak on Thursday, when most of us should reach 70. Far West Texas weak upper low slowly ejects to the south of SW KS over the coming weekend, with little if any impact on our weather. Maybe a shower far SE, but did not include any pops. 12z ECMWF forecasts strongly meridional flow to develop over North America early next week, with a strong ridge over the Desert SW and a cold upper low diving into the Great Lakes. The resulting strong NW flow over Kansas would ensure continued dry weather, and open the door for possible cold air intrusions from the north. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1100 PM CST Mon Nov 7 2016 IFR cigs will prevail in the vicinity of KDDC and KHYS overnight as areas of light rain and associated low level stratus linger across central and eastern portions of southwest Kansas. VFR conditions will then return to all TAF sites toward daybreak Tuesday as the stratus slowly scatters out west to east. North winds 10 to 20kt will persist through Tuesday evening as surface high pressure edges slowly eastward across the Northern Plains. && .PRELIMINARY POINT TEMPS/POPS... DDC 41 60 33 60 / 30 0 0 0 GCK 36 61 29 61 / 10 0 0 0 EHA 39 62 30 61 / 0 0 0 0 LBL 39 62 29 60 / 20 0 0 0 HYS 41 58 32 61 / 60 0 0 0 P28 50 62 37 61 / 40 10 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... Freeze Watch from late tonight through Wednesday morning for KSZ030-031-043>046-061>064-074>078-084>087. && SHORT TERM...JJohnson LONG TERM...Turner AVIATION...JJohnson
Hazardous weather outlook, Nov 7, 4:22 AM CST, 21 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 422 AM CST MON NOV 7 2016 KSZ030-031-043>046-061>066-074>081-084>090-081030- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 422 AM CST MON NOV 7 2016 /322 AM MST MON NOV 7 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DAY 1 DISCUSSION ---------------- AREAS OF FOG MAY BRIEFLY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES EARLY THIS MORNING AHEAD OF A SURFACE COLD FRONT WHICH WILL CROSS SOUTHWEST KANSAS LATE THIS MORNING AND EARLY THIS AFTERNOON. SCATTERED RAIN SHOWERS CAN ALSO BE POSSIBLE TODAY, ESPECIALLY EAST OF A DIGHTON TO COLDWATER LINE. SEVERE WEATHER IS NOT EXPECTED. DAY 1 HAZARDS ------------- * LIGHTNING: LIMITED RISK * FOG: ELEVATED RISK .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SOME FROST WILL BE POSSIBLE ACROSS WESTERN KANSAS EARLY WEDNESDAY MORNING. THE LOWS WEDNESDAY MORNING ACROSS PORTIONS OF WESTERN KANSAS WILL RANGE FROM 28 TO 32 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 1:53 AM CST | Freeze Warning | DDC | Edwards, Ellis, Finney, Ford, Grant, Gray and 15 more | 31 hr |
Nearby
Frost Advisories in Kansas, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.